Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11187
Title: Complexity of parallel machine scheduling with processing-plus-wait due dates to minimize maximum absolute lateness
Authors: Cheng, TCE 
Kovalyov, MY
Keywords: Due date assignment
Parallel machine scheduling
Issue Date: 1999
Publisher: Elsevier
Source: European journal of operational research, 1999, v. 114, no. 2, p. 403-410 How to cite?
Journal: European journal of operational research 
Abstract: We study the problem of scheduling n jobs on several parallel identical machines. An optimal combination of a job schedule and processing-plus-wait (PPW) due dates is to be determined so as to minimize the maximum absolute lateness. The problem is shown to be strongly NP-hard if the number of machines is variable and ordinary NP-hard if it is a constant greater than one. For the single machine case, the problem is shown to be solvable by a graphical approach in O(nlogn) time.
URI: http://hdl.handle.net/10397/11187
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/S0377-2217(98)00111-8
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Nov 8, 2018

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Nov 15, 2018

Page view(s)

93
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.